# SDR AUS20010934

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 185F
- Engine: Cont O470R
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 07310292
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILISER REAR SPAR ASSEMBLY CRACKED IN TWO AREAS ADJACENT TO THE FUSELAGE BULKHEAD ATTACHMENT POINT.
